But I do think I remember reading that the low WBC count can be caused by the drugs. Wonder if the fever is just a symptom of low WBC? I guess that doesn't make any sense.Sorry I can't help, but I hope you get past this quick.I'm sending you hope for a speedy recovery.
I am being watched for this right now. I don't have a fever or any other symptom, other than a low wbc. My tx neph raised my Myfortic from 180mg 2x/day to 360mg 2x/day, in hopes of being able to lower my tacrolimus. I absorb Myfortic really well. That gave me diarrhea off and on, and lowered my wbc. My neutrophils or leukophils or whatever it is that they're watching was a low normal, but since it was still in the normal range, I did not need a Neupogen shot. I have also been getting my hgb/hct watched, and so far have had 2 weekly Aranesp shots. I am having weekly blood draws since Aug 23rd. Oh, and they lowered my Myfortic back to 180mg 2x/day now, too.KarenInWA
I am sitting here in my transplant clinic awaiting my Neupogen shot. I didn't notice a whole lot of pain the last time. I may have taken a couple of tylenol to deal with it. Still no fever, but I do have off and on stomach issues.KarenInWa
Sorry to hear about all these interreactions MM. I've asked Gregory if he ever had this, and he's like Chris, when he used to get fevers they turned out to be CMV. I'm glad you don't have that. Hopefully it is related to meds and they find the right balance? That seems to be the process you are describing isn't it. Gregory hasn't even had neupogen shots. How are you doing now, what's the update since wednesday?